MathSciNet Relay Station
MathSciNet bibliographic data
MR1165865 (93f:58242) 58G26 (35S15 58G20)
Burghelea, D.; Friedlander, L.; Kappeler, T. Meyer-Vietoris type formula for determinants of elliptic differential operators. [Mayer-Vietoris type formula for determinants of elliptic differential operators] J. Funct. Anal. 107 (1992), no. 1, 34–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement